# SDR ABXA9701359

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 49165641
- Condition: Corroded
- Location: Bs 47.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LEFT NOSE LANDING GEAR DOOR FORWARD FUSELAGE MOUNTED HINGE INTERIOR FITTING HAD EXFOLIATED CORROSION.  REPLACED FITTING IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-5.
